# SDR UPS405462

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 460-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C CHECK, MAINTENANCE REPORTED FWD. CARGO COMP. STR. 39 RT BETWEEN STA 460-480, STRINGER IS CRACKED.  REPAIRED PER SRM 53-10-03, FIG. 3.
